# SDR ASAA2020082403063

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,266 hours, 7,504 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OVERHEAT.  RAN QRH, LIGHT EXTINGUISHED THEN CAME BACK ON.  GROUNDED - YES.  UNLATCHED WHEN ACCOMPLISHED OPERATIONAL TEST OF THE WINDOW HEAT FOR LT SIDE WINDOW.  TEMPERATURE WITHIN LIMITS.  ACCOMPLISHED RESISTANCE TEST, PER B737-900 FIM 30-41 TASK 809.  RESISTANCE VALUES WITHIN LIMITS.  BITE TEST PASSED, GROUND VERIFICATION TEST IS GOOD.
